# SDR MTNA201312170001

- Difficulty date: December 17, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 277
- Aircraft time: 24,700 hours, 28,428 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 661
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

F/O LT BRAKE INOPERATIVE, GOES TO THE FLOOR.  TROUBLESHOT SYS AND REPLACED THE COPILOTS BRAKE MASTERCYLINDER.  THE SYSTEM CHECK GOOD AND THE ACFT WAS RETURN TO SERVICE.
